# SDR QXEA200601923

- Difficulty date: July 30, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 16,264 hours, 23,403 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Autofeather Sys
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2214 - AUTO FEATHER TEST FAILED.  MAINTENANCE PERFORMED OPERATIONAL CHECK IAW AMM.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
